Uniform bounds for rational points on complete intersections of two quadric surfaces
Artikel i vetenskaplig tidskrift, 2018

We give uniform upper bounds for the number of rational points of height at most B on non-singular complete intersections of two quadrics in P^3 defined over Q. To do this, we combine determinant methods with descent arguments.

descent.

Diphantine equations

rational points

determinant method

Elliptic curves

Författare

Manh Hung Tran

Chalmers, Matematiska vetenskaper, Algebra och geometri

Acta Arithmetica

0065-1036 (ISSN)

Vol. 186 4 301-318

Ämneskategorier

Matematik

DOI

10.4064/aa170321-24-3

Mer information

Senast uppdaterat

2019-01-10